# SDR REXA2013011100030

- Difficulty date: January 11, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 11,682 hours, 7,354 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT 280 BEAM UPPER FREE FLANGE AT BL 0.00, UPPER RADIUS HAS CORROSION.  REMOVED AND REPLACED RIGHT FS 280 BEAM IAW EO R53290 + EO 53127.  P/N CC670-34094-2S.
